# SDR COM11938

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3472001001
- Condition: Defective
- Location: Te Flaps
- Part time: 6,639 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBD FLAPS WILL NOT RETRACT.  REPLACED THE FLAP CONTROL UNIT.
